Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Paths and cycles in tournaments

Author: Andrew Thomason
Journal: Trans. Amer. Math. Soc. 296 (1986), 167-180
MSC: Primary 05C20; Secondary 05C38
MathSciNet review: 837805
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Sufficient conditions are given for the existence of an oriented path with given end vertices in a tournament. As a consequence a conjecture of Rosenfeld is established. This states that if $ n$ is large enough, then every non-strongly oriented cycle of order $ n$ is contained in every tournament of order $ n$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 05C20, 05C38

Retrieve articles in all journals with MSC: 05C20, 05C38

Additional Information

PII: S 0002-9947(1986)0837805-6
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia